Stable Equivariant Bordism.

Theodor Bröcker; Edward C. Hook

Mathematische Zeitschrift (1972)

  • Volume: 129, page 269-278
  • ISSN: 0025-5874; 1432-1823

How to cite


Bröcker, Theodor, and Hook, Edward C.. "Stable Equivariant Bordism.." Mathematische Zeitschrift 129 (1972): 269-278. <>.

author = {Bröcker, Theodor, Hook, Edward C.},
journal = {Mathematische Zeitschrift},
pages = {269-278},
title = {Stable Equivariant Bordism.},
url = {},
volume = {129},
year = {1972},

AU - Bröcker, Theodor
AU - Hook, Edward C.
TI - Stable Equivariant Bordism.
JO - Mathematische Zeitschrift
PY - 1972
VL - 129
SP - 269
EP - 278
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.